# SDR MASA200700420

- Difficulty date: July 14, 2007
- Submitted: January 7, 2008
- Operation: Air carrier
- Aircraft: N938LR
- Make and model: Cndair CL6002D24
- Aircraft serial: 15038
- Aircraft time: 5,747 hours, 4,579 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: Acm
- Condition: Smoke
- Location: Right
- Stage of operation: CR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

ASH 2691 MDT-CLT - RETURNED TO FIELD DUE TO AFT LAV SMOKE WARNING.	FERRIED TO CLT WHERE MX REMOVED AND REPLACED RT ACM.
